MathSciNet Relay Station
MathSciNet bibliographic data
MR2313561 (2007m:34108) 34C27 (34D20 92B20)
Liu, Yiguang; You, Zhisheng Multi-stability and almost periodic solutions of a class of recurrent neural networks. Chaos Solitons Fractals 33 (2007), no. 2, 554–563.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement